# SDR SWAA2022030906782

- Difficulty date: May 14, 2019
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N220WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32491
- Aircraft time: 47,804 hours, 28,246 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TRAILING EDGE PANEL 651GB AFT SEAL RETAINER O/B SIDE IS CRACK. / REMOVED OLD DAMAGED SEAL RETAINER FROM RT WING TRAILING EDGE PANEL #651GB AND INSTALLED NEW REPLACEMENT SEAL RETAINER IAW SRM 51-40-02-0G-0
